# SDR 9JLA2012032104403

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 91
- Aircraft time: 2,359 hours, 1,038 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1245B000004
- Part serial: 00185
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE TE FLAPS FAILED TO RETRACT FROM THE 12 DEGREE POSITION AFTER TAKEOFF. TROUBLESHOOTING IDENTIFIED THE RT NR 3 FLAP ACTUATOR AS DEFECTIVE.  INSTALLED AN O/H UNIT. OPS CHECKED SATISFACTORY.
